MathSciNet Relay Station
MathSciNet bibliographic data
MR1053865 (92b:94040) 94B05 (11L05 11T71 94B27)
Lachaud, Gilles; Wolfmann, Jacques The weights of the orthogonals of the extended quadratic binary Goppa codes. IEEE Trans. Inform. Theory 36 (1990), no. 3, 686–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement